# SDR CA030103009

- Difficulty date: December 23, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Diamon DA 40
- Engine: Lyc IO360A1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: L2W12397
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT IN FOR NORMAL MAINTENANCE. LOW COMPRESSION ON NR 2 CYLINDER. REMOVED CYLINDER. DISCOVERED PITTING ON BARREL. SURFACE AND INTAKE VALVE WARPED.CYLINDERS NR 1, 3 AND 4 REMOVED ALSO FOUND PITTING, LYCOMING FACTORY TO SUPPLY 4 NEW CYLINDER ASSEMBLIES.
